Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 34, Issue 1, March 2019  pp. 97–107.

Some fixed point theorems for single valued and set valued maps

Authors:  Shabir Ahanger and Bilal A. Chat
Author institution:Department of Mathematics, Central University of Kashmir, Nowgam-Srinagar 190 015, India

Summary:  In this paper we introduce the concept of single and set valued maps and obtain new types of contraction mappings both for single valued map and set valued maps and establish new fixed point theorems in this direction.

Contents   Full-Text PDF